# SDR SWAA2022060806257

- Difficulty date: May 10, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 294.5+6; RBL 1; WL 208. / [01] VERIFIED APPLICABILITY PER SRM 51-10-02-0G-0   REMOVED DAMAGE FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] REMOVED INTERCOSTAL AT STA 294.5 -STA 312 RBL 1 WL 208 IAW SRM 51-40-02;[03] RECEIVED INTERCOSTAL AT STA 294.5 TO STA 312 RBL 1 WL 208 ITEM 7530290 PO#755905. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG141A5400. OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 1 AND 3. OK TO INSTALL;[05] INSTALLED NEW INTERCOSTAL AT STA 294.5 TO STA 312 RBL 1 WL 208 IAW SRM 51-40-02 AND DWG 141A5400;[06] VERIFIED CORRECTIVE ACTION ENTRY 5.;[07] CARD COMPLETE.
